Baoding, Hebei, 071003 China
Department of Mathematics and Physics North China Electric Power University, email@example.com
Chernov N., Zhang H.
Regularity of Bunimovich's Stadia
2007, vol. 12, no. 3, pp. 335-356
Stadia are popular models of chaotic billiards introduced by Bunimovich in 1974. They are analogous to dispersing billiards due to Sinai, but their fundamental technical characteristics are quite different. Recently many new results were obtained for various chaotic billiards, including sharp bounds on correlations and probabilistic limit theorems, and these results require new, more powerful technical apparatus. We present that apparatus here, in the context of stadia, and prove "regularity" properties.